Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 2(356), Pages 199–204 (Mi umn731)  

Mathematical Events

Meetings of the St. Petersburg Mathematical Society




DOI: https://doi.org/10.4213/rm731

Full text: PDF file (170 kB)

English version:
Russian Mathematical Surveys, 2004, 59:2, 393–398

Bibliographic databases:

MSC: 00B05

Citation: “Meetings of the St. Petersburg Mathematical Society”, Uspekhi Mat. Nauk, 59:2(356) (2004), 199–204; Russian Math. Surveys, 59:2 (2004), 393–398

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the St.~Petersburg Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 2(356)
\pages 199--204
\mathnet{http://mi.mathnet.ru/umn731}
\crossref{https://doi.org/10.4213/rm731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2106653}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..393V}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 2
\pages 393--398
\crossref{https://doi.org/10.1070/RM2004v059n02ABEH000731}


Linking options:
  • http://mi.mathnet.ru/eng/umn731
  • https://doi.org/10.4213/rm731
  • http://mi.mathnet.ru/eng/umn/v59/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:151
    Full text:153
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021